Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking norethisterone. Severe pain during periods. Not responding to pain killers. Advice?

I have been taking norethisterone 5mg three times a day for 6 weeks now. I have had severe period pain for 6 days now but no bleeding. Is this normal and what can I do. Pain killers do not work on this pain and this is why I am now see a consultant at the hospital to find out what causes such bad pains. This drug was meant to get rid of the pain for the 3 months I should be on it.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The severe pain during the periods is often seen associated with a heavy bleeding. You can do a hot fomentation along with the pain killers that you are already taking to decrease the symptoms.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor